Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Toeplitz operators and weighted Wiener-Hopf operators, pseudoconvex Reinhardt and tube domains


Author: Norberto Salinas
Journal: Trans. Amer. Math. Soc. 336 (1993), 675-699
MSC: Primary 47B35; Secondary 32A07, 46L05, 47B38
DOI: https://doi.org/10.1090/S0002-9947-1993-1093217-8
MathSciNet review: 1093217
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of weighted Wiener-Hopf operators is introduced. Their relationship with Toeplitz operators acting on the space of holomorphic functions which are square integrable with respect to a given "symmetric" measure is discussed. The groupoid approach is used in order to present a general program for studying the $ {C^{\ast} }$-algebra generated by weighted Wiener-Hopf operators associated with a solid cone of a second countable locally compact Hausdorff group. This is applied to the case when the group is the dual of a connected locally compact abelian Lie group and the measure is "well behaved" in order to produce a geometric groupoid which is independent of the representation. The notion of a Reinhardt-tube domain $ \Omega $ appears thus naturally, and a decomposition series of the corresponding $ {C^{\ast} }$-algebra is presented in terms of groupoid $ {C^{\ast} }$-algebras associated with various parts of the boundary of the domain $ \Omega $.


References [Enhancements On Off] (What's this?)

  • [1] E. Bedford and J. Dadok, Generalized Reinhardt domains, preprint, 1990. MR 1097933 (91m:32034)
  • [2] R. Curto, Fredholm and invertible tuples of operators, the deformation problem, Trans. Amer. Math. Soc. 226 (1981), 129-159. MR 613789 (82g:47010)
  • [3] -, Reinhardt domains and operator theory, Proc. Sympos. Pure Math., vol. 52, part 3, Amer. Math. Soc., Providence, R. I., 1990, pp. 93-101.
  • [4] R. Curto and P. Muhly, $ {C^{\ast} }$-algebras of multiplication operators on Bergman spaces, J. Funct. Anal. 61 (1985), 315-329. MR 813203 (86m:47044)
  • [5] R. Curto and N. Salinas, Spectral properties of cyclic subnormal $ m$-tuples, Amer. J. Math. 107 (1985), 113-138. MR 778091 (86g:47024)
  • [6] J. Dixmier, $ {C^{\ast} }$-algebras and their representations, North-Holland, Amsterdam, 1977. MR 0458185 (56:16388)
  • [7] L. Hormander, Introduction to complex analysis in several variables, North-Holland, Amsterdam, 1973. MR 1045639 (91a:32001)
  • [8] -, The analysis of linear partial differential operators, Springer-Verlag, New York, 1983.
  • [9] S. Krantz, Function theory of several complex variables, Wiley, New York, 1982. MR 635928 (84c:32001)
  • [10] Q. Lin and N. Salinas, Proper holomorphic map and analytic Toeplitz $ N$-tuples, Indiana Univ. Math. J. 39 (1990), 547-562. MR 1078730 (92e:47042)
  • [11] P. Muhly and J. Renault, $ {C^{\ast} }$-algebras of multivariable Wiener-Hopf operators, Trans. Amer. Math. Soc. 274 (1982), 1-44. MR 670916 (84h:46074)
  • [12] A. Nica, Some remarks on the groupoid approach to Wiener-Hopf operators, J. Operator Theory 18 (1987), 163-198. MR 912819 (89d:47045)
  • [13] E. Park, Index theory and Toeplitz algebras on certain cones in $ {{\mathbf{Z}}^2}$, J. Operator Theory 23 (1990), 125-146. MR 1054820 (91i:47039)
  • [14] G. Pedersen, $ {C^{\ast} }$-algebras and their automorphism groups, London Math. Soc. Monographs, vol. 10, Academic Press, London, 1979. MR 548006 (81e:46037)
  • [15] M. Range, Holomorphic functions and integral representation in several complex variables, Springer-Verlag, Berlin and New York, 1986. MR 847923 (87i:32001)
  • [16] J. Renault, A groupoid approach to $ {C^{\ast}}$-algebras, Lecture Notes in Math., vol. 793, Springer-Verlag, New York, 1980. MR 584266 (82h:46075)
  • [17] N. Salinas, The $ \overline \partial $-formalism and the $ {C^{\ast} }$-algebra of the Bergman $ n$-tuple, J. Operator Theory 22 (1989), 325-343. MR 1043731 (91b:47054)
  • [18] -, Non-compactness of the $ \overline \partial $-Neumann problem and Toeplitz $ {C^{\ast} }$-algebras, Proc. Sympos. Pure Math., vol. 52, part 3, Amer. Math. Soc., Providence, R. I., 1991, pp. 329-334.
  • [19] N. Salinas, A. Sheu, and H. Upmeier, Toeplitz operators on pseudoconvex domains and foliation $ {C^{\ast} }$-algebras, Ann. of Math. 130 (1989), 531-565. MR 1025166 (91e:47026)
  • [20] N. Salinas and H. Upmeier, Holomorphic foliations and Toeplitz $ {C^{\ast} }$-algebras (in preparation).
  • [21] A. G. Sergeev, On matrix Reinhardt domains, preprint, 1989.
  • [22] A. Sheu, On the isomorphism between Toeplitz $ {C^{\ast}}$-algebras of the Hardy and the Bergman spaces, Proc. Amer. Math. Soc. 116 (1992), 113-120. MR 1092926 (92k:47054)
  • [23] A. Shields, Weighted shift operators and analytic function theory, Math. Surveys Monographs, vol. 13, Amer. Math. Soc., Providence, R. I., 1974, pp. 49-128. MR 0361899 (50:14341)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B35, 32A07, 46L05, 47B38

Retrieve articles in all journals with MSC: 47B35, 32A07, 46L05, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1093217-8
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society